# SDR SWIA972651

- Difficulty date: June 17, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 35,467 hours, 43,667 cycles
- Engine: Pwa PW118B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD MAIN TIRE BLEW ON LANDING. (SLC) FOUND NR 1 BRAKE HAD LOCKED UP DUE TO POOR CONDITIONS.  REMOVED AND REPLACED THE  NR 1 BRAKE ASSEMBLY IAW A/C MM 32-41-05.  PN ON  2-1661  SN ON 0055  SN OFF 1466.   ALSO REMOVED AND REPLACED THE NR 1 MAIN WHEEL ASSY.   OPS CHECKED GOOD IAW 32-44-02.  PN ON 3-1446-1  SN ON 2716  SN OFF 0152.
